# SDR USAAD97185

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1D32140581
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA - FLT 982 - CREW RECEIVED UNSAFE NOSE GEAR LIGHT AFTER LOWERING GEAR.  CYCLING GEAR DID NOT CORRECT INDICATION.  DECLARED EMERGENCY AND LANDED WITHOUT PROBLEM.  GEAR WAS PINNED AND AIRCRAFT TAXIED IN UNDER ITS OWN POWER.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SENSOR ASSEMBLY.  (X)
